MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEMORAL SZ2 RM/LL; EARLY INTERVENTION : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEMORAL SZ2 RM/LL; EARLY INTERVENTION : KNEE FEMORAL
Model Number 1024-08-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Code Available (3191)
Date of Event 11/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2016 indicate the patient received a right uni knee replacement due to medial compartment osteoarthritis and history of acl injury.The surgery was completed without indication of complication by the surgeon.Office notes (b)(6) 2018 indicate the patient is experiencing increasing pain and difficulty with ambulating.Radiographs reveal a somewhat flexed positioning of the femoral component and anterior translation of the tibial component, lateral compartment osteoarthritis is also present.Revision operative notes (b)(6) 2018 indicate the patient received a conversion to right total knee arthroplasty due to pain and posterior cruciate ligament rupture.Upon entering the knee, it was noted that both components were not worn, in good position and not loose.The knee itself was noted to be unstable posteriorly.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2016.Dor: (b)(6) 2018, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate of 1818910-2020-07272.1818910-2020-09917 is being retracted as it is a report duplication.1818910-2020-07272 will be kept for investigational purposes.

Brand Name
SIGMA HP UNI FEMORAL SZ2 RM/LL
Common Device Name
EARLY INTERVENTION : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9911690
Report Number1818910-2020-09917
Device Sequence Number16999997
Product Code HRY
UDI-Device Identifier10603295001782
UDI-Public10603295001782
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K070849
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model Number1024-08-200
Device Catalogue Number102408200
Device Lot NumberC47520
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR BONE CEMENT; SIGMA HP UNI A/P SZ2 8MM RMLL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR